Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 437, NWS Tulsa, OK

June 15, 2008Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2008, 10:29 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 10:29 PM CDT (03:29 UTC)
Expired
Jun 15, 2008, 11:15 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 11:00 PM CDTTSTM WND DMGVan Buren, ARMULTIPLE TREES DOWN
Jun 15, 11:07 PM CDTHAIL 0.75Fort Smith, AR
Jun 15, 11:08 PM CDTTSTM WND GST 60Fort Smith, AR
Jun 15, 11:15 PM CDTTSTM WND DMG2 S Van Buren, ARTREE DOWN ON I540
Jun 15, 11:19 PM CDTTSTM WND DMGFort Smith, ARPOWER LINES DOWN...SPARKING OVER GAS METER...SMELL OF GAS
Jun 15, 11:21 PM CDTTSTM WND GST 70Fort Smith, AR
Jun 15, 11:23 PM CDTTSTM WND DMGFort Smith, ARTREE FELL THROUGH ROOF OF HOUSE INTO LIVING ROOM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 160331
SVRTSA
ARC033-047-131-OKC079-135-160415-
/O.NEW.KTSA.SV.W.0437.080616T0329Z-080616T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1115 PM CDT

* AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES NORTHEAST OF CHESTER TO CEDARVILLE 
  TO 10 MILES WEST OF SHORT...MOVING SOUTH AT 25 MPH.  THE MOST 
  INTSENSE CELL IN THE LINE...AND MOSTLY LIKELY TO PRODUCUE WIND
  DAMAGE AND LARGE HAIL WAS LOCATED NATURAL BRIDGE.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SHORT...
  CEDARVILLE...CHESTER...MOUNTAINBURG...FIGURE FIVE...RUDY...FERN...
  VAN BUREN...ALMA...ROLAND...MULDROW...DYER...MOFFETT...
  FORT SMITH...ARKOMA...MULBERRY...LAVACA AND BARLING.

MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY 
AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3550 9390 3527 9420 3525 9460 3563 9471
      3564 9442 3576 9414 3576 9401 3575 9389
TIME...MOT...LOC 0329Z 340DEG 21KT 3577 9410 3560 9436
          3558 9467

$$
4 follow-up statements
000 
WWUS54 KTSA 160342
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN JUN 15 2008

ARC033-047-131-OKC079-135-160415-
/O.CON.KTSA.SV.W.0437.000000T0000Z-080616T0415Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
1041 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN LE FLORE...EASTERN SEQUOYAH...NORTHWESTERN
FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MOUNT GAYLER TO CEDARVILLE TO 9 MILES 
WEST OF SHORT...MOVING SOUTH AT 24 MPH.  IN ADDITION...A NEW
THUNDERSTORM WAS RAPIDLY FORMING OVER VAN BUREN.  THIS STORM TOO
COULD BECOME SEVERE.

LAT...LON 3550 9390 3527 9420 3525 9460 3563 9471
      3564 9442 3576 9414 3576 9401 3575 9389
TIME...MOT...LOC 0341Z 340DEG 21KT 3570 9407 3553 9433
          3551 9464

$$
000 
WWUS54 KTSA 160350
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CDT SUN JUN 15 2008

ARC033-047-131-OKC079-135-160415-
/O.CON.KTSA.SV.W.0437.000000T0000Z-080616T0415Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
1047 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN LE FLORE...EASTERN SEQUOYAH...NORTHWESTERN
FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...

...A DANGEROUS STORM WAS INTENSIFYING OVER VAN BUREN AND NORTH
FORT SMITH...

AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LOCKE TO FIGURE FIVE TO 6 MILES NORTH OF 
MULDROW...MOVING SOUTH AT 24 MPH.  IN ADDITION...A DANGEROUS SEVERE
THUNDERSTORM WAS RAPIDLY INTENSIFYING OVER VAN BUREN AND FORT SMITH.
DOPPLER RADAR INDICATED WINDS OF 70 TO 80 MPH NEAR VAN BUREN.  THESE
DAMAGING WINDS WILL SPREAD SOUTHEAST INTO FORT SMITH.

PERSONS NEAR THESE DANGEROUS STORMS SHOULD PREPARE FOR LARGE HAIL 
AND DESTRUCTIVE STRAIGHT LINE WINDS. THESE STORMS HAS THE POTENTIAL 
TO CAUSE SIGNIFICANT DAMAGE. 

LAT...LON 3550 9390 3527 9420 3525 9460 3563 9471
      3564 9442 3576 9414 3576 9401 3575 9389
TIME...MOT...LOC 0347Z 340DEG 21KT 3567 9406 3550 9432
          3548 9463

$$
000 
WWUS54 KTSA 160402
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT SUN JUN 15 2008

ARC033-047-131-OKC079-135-160415-
/O.CON.KTSA.SV.W.0437.000000T0000Z-080616T0415Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
1100 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN LE FLORE...EASTERN SEQUOYAH...NORTHWESTERN
FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PINEY TO FORT SMITH TO MULDROW...MOVING
SOUTH AT 24 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING 
WINDS.  TREES AND POWER LINES WERE REPORTED DOWN IN VAN BUREN AND 
NORTH FORT SMITH.  PENNY SIZE HAIL WAS REPORTED IN VAN BUREN.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOFFETT...
MULDROW...KIBLER...DYER...PLEASANT HILL...BARLING...ARKOMA...
MULBERRY...MILL CREEK...LONELM...COTTONWOOD...CRAVENS...RYE HILL...
LAVACA...TONEY...BRADEN AND CENTRAL CITY.

PERSONS NEAR THE PATH OF THESE DANGEROUS STORMS SHOULD PREPARE FOR 
LARGE HAIL AND VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE 
POTENTIAL TO CAUSE INJURY AND DAMAGE TO PROPERTY. TAKE COVER ON THE 
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3550 9390 3527 9420 3525 9460 3563 9471
      3564 9442 3576 9414 3576 9401 3575 9389
TIME...MOT...LOC 0400Z 340DEG 21KT 3560 9403 3537 9433
          3543 9458

$$
000 
WWUS54 KTSA 160408
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT SUN JUN 15 2008

ARC033-047-131-OKC079-135-160415-
/O.CON.KTSA.SV.W.0437.000000T0000Z-080616T0415Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
1105 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN LE FLORE...SOUTHEASTERN SEQUOYAH...NORTHWESTERN
FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PINEY TO BARLING TO ROLAND...MOVING SOUTH
AT 24 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

DOPPLER RADAR INDICATED WIND NEAR 80 MPH MOVING FROM THE VAN BUREN
AND FORT SMITH AREA TOWARD BARLING AND LAVAC.  PEOPLE IN THE PATH OF 
THESE STORMS SHOULD SEEK SHELTER NOW

LAT...LON 3550 9390 3527 9420 3525 9460 3553 9458
      3550 9437 3571 9413 3576 9401 3575 9389
TIME...MOT...LOC 0405Z 340DEG 21KT 3557 9402 3535 9431
          3540 9456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:02 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 15, 9:02 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT SUN JUN 15 2008

.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AN
OUTFLOW BOUNDARY ASSOCIATED WITH THE THUNDERSTORM
COMPLEX THAT ROLLED ACROSS PORTIONS OF MISSOURI
EARLIER TODAY. THIS BOUNDARY EXTENDS ACROSS NORTHERN
ARKANSAS ACROSS EXTREME NORTHEAST OKLAHOMA AND INTO
SOUTHEASTERN KANSAS. THESE THUNDERSTORMS WILL CONTINUE
TO MOVE TO THE SOUTH INTO THE MORE FAVORABLE AIRMASS.
LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH WILL BE
POSSIBLE THESE STORMS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHERN KANSAS AND NORTHERN OKLAHOMA TONIGHT AS THE LOW
LEVEL JET INCREASES TO NEAR 45 KNOTS. THESE THUNDERSTORMS
ARE EXPECTED TO FORM INTO A THUNDERSTORM COMPLEX AND MOVE
ACROSS THE AREA AS WELL. LARGE HAIL AND GUSTY WINDS WILL ALSO
BE A CONCERN WITH THESE STORMS.

HEAVY RAIN IS ALSO ANTICIPATED WITH 2 TO 4 INCHES OF
RAIN POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  66  83 /  80  50  30  50
FSM   68  88  66  85 /  90  40  40  50
MLC   69  89  68  84 /  40  30  40  40
BVO   66  84  63  83 /  90  50  30  50
FYV   64  82  60  80 /  90  50  40  40
BYV   63  80  60  79 /  90  50  40  20
MKO   68  87  66  82 /  70  40  30  50
MIO   64  82  61  81 /  90  50  20  30
F10   68  88  67  82 /  60  40  40  50
HHW   71  91  69  86 /  30  30  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....10

In the hours before

Local storm report, Jun 15, 7:55 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 S WYANDOTTE           36.76N 94.72W
06/15/2008                   OTTAWA             OK   EMERGENCY MNGR

            NUMEROUS TREES DOWN, SOME AS LARGE AS 2 FEET IN DIAMETER
            NEAR HWY 60 AND BURLINGTON RAILROAD.

&&

PBS
Special weather statement, Jun 15, 8:14 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT SUN JUN 15 2008

ARZ001-002-160145-
BENTON AR-CARROLL AR-
814 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL AND NORTHEASTERN BENTON

AT 814 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GARFIELD...MOVING SOUTH AT 17 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...HILL TOP...
GATEWAY...WAR EAGLE...LOOKOUT...LARUE...GARFIELD...BEAVER LAKE AND
BUSCH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3631 9386 3627 9387 3624 9402 3650 9407
      3650 9395 3650 9394 3650 9391 3650 9385
      3631 9372
TIME...MOT...LOC 0114Z 344DEG 15KT 3646 9395
Local storm report, Jun 15, 8:46 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 NW KETCHUM            36.56N 95.06W
06/15/2008  E1.75 INCH       CRAIG              OK   EMERGENCY MNGR

&&

PBS
Special weather statement, Jun 15, 8:49 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SUN JUN 15 2008

ARZ001-002-010-011-160245-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
849 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN WASHINGTON...SOUTHEASTERN CARROLL...SOUTHERN BENTON
     AND CENTRAL MADISON

AT 849 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHEAST OF DELMAR TO 4 MILES WEST OF
KINGSTON TO 4 MILES NORTHEAST OF SONORA TO 4 MILES WEST OF VAUGHN...
MOVING SOUTH AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3612 9346 3609 9346 3608 9343 3597 9344
      3595 9348 3583 9352 3582 9353 3595 9393
      3620 9450 3642 9450 3615 9361 3626 9329
      3613 9328
TIME...MOT...LOC 0149Z 350DEG 16KT 3618 9332 3606 9359
          3619 9398 3632 9436
Special weather statement, Jun 15, 9:10 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SUN JUN 15 2008

OKZ062-160245-
MAYES OK-
910 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     MAYES

AT 910 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM OUTLFOW
WINDS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF PRYOR TO 2
MILES SOUTH OF SALINA...MOVING SOUTH AT 20 MPH.  WINDS WILL GUST TO
NEAR 40 MPH AS THIS OUTFLOW MOVES THROUGH AN AREA.

SOME LOCATIONS THAT WILL BE AFFECTED
INCLUDE...PRYOR...MURPHY...CHOUTEAU...LOCUST GROVE AND SALINA.

LAT...LON 3625 9503 3617 9510 3617 9511 3615 9511
      3608 9517 3608 9519 3624 9544 3626 9544
      3626 9543 3648 9543 3650 9542
TIME...MOT...LOC 0210Z 019DEG 17KT 3640 9543 3625 9516
Local storm report, Jun 15, 9:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     WESTVILLE               35.99N 94.57W
06/15/2008  M57 MPH          ADAIR              OK   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:10 PM CDTSevere Thunderstorm WarningTSACarroll65 min
Jun 15, 7:27 PM CDTSpecial Weather StatementTSACarroll33 min
Jun 15, 7:32 PM CDTSpecial Weather StatementTSABenton28 min
Jun 15, 7:40 PM CDTSevere Thunderstorm WarningTSABenton80 min
Jun 15, 8:04 PM CDTSevere Thunderstorm WarningTSACarroll, Madison41 min
Jun 15, 8:14 PM CDTSpecial Weather StatementTSACarroll31 min
Jun 15, 8:49 PM CDTSpecial Weather StatementTSABenton, Madison56 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningTSABenton, Washington53 min
Jun 15, 8:59 PM CDTSevere Thunderstorm WarningTSAMadison38 min
Jun 15, 9:07 PM CDTSevere Thunderstorm WarningTSAMadison, Washington38 min
Jun 15, 9:34 PM CDTSevere Thunderstorm WarningTSAWashington41 min
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningTSACrawford, Washington54 min
Jun 15, 10:08 PM CDTSevere Thunderstorm WarningTSAWashington37 min
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian66 min
Jun 15, 11:11 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian34 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian66 min
Jun 16, 12:20 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Jun 16, 12:58 AM CDTSpecial Weather StatementTSAPolk47 min
Jun 16, 8:55 AM CDTRiver Flood WarningTSACrawford, Sebastian48 hr
Jun 15, 7:05 PM CDTTornado WarningTSAOttawa55 min
Jun 15, 7:21 PM CDTTornado WarningTSADelaware, Ottawa54 min
Jun 15, 7:27 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa78 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes75 min
Jun 15, 9:10 PM CDTSpecial Weather StatementTSAMayes35 min
Jun 15, 9:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner76 min
Jun 15, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Jun 15, 10:39 PM CDTSpecial Weather StatementTSACherokee, Sequoyah66 min
Jun 15, 11:11 PM CDTFlash Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 15, 11:26 PM CDTSevere Thunderstorm WarningTSARogers64 min
Jun 15, 11:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee94 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningTSANowata, Rogers61 min
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningTSARogers58 min
Jun 16, 12:40 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington95 min
Jun 16, 1:01 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 16, 1:15 AM CDTSevere Thunderstorm WarningTSARogers45 min
Jun 16, 1:35 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more85 min
Jun 16, 2:02 AM CDTFlash Flood WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington4 hr
Jun 16, 2:16 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa31 min
Jun 16, 2:25 AM CDTFlash Flood WarningTSAMayes, Rogers, Wagoner4 hr
Jun 16, 2:34 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee56 min
Jun 16, 2:46 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah59 min
Jun 16, 3:07 AM CDTSpecial Weather StatementTSACreek23 min
Jun 16, 3:16 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 16, 3:27 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee33 min
Jun 16, 3:52 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah53 min
Jun 16, 4:39 AM CDTSpecial Weather StatementTSALatimer, Pushmataha81 min
Jun 16, 5:10 AM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 16, 5:30 AM CDTRiver Flood WarningTSARogers, Tulsa3 hr
Jun 16, 5:54 AM CDTSpecial Weather StatementTSAPushmataha66 min
Jun 16, 6:39 AM CDTSpecial Weather StatementTSATulsa, Washington66 min
Jun 16, 7:44 AM CDTSpecial Weather StatementTSACraig, Creek, Delaware, Mayes, Okmulgee, Pawnee and 3 more61 min
Jun 16, 8:33 AM CDTRiver Flood WarningTSAMuskogee4 days
Jun 16, 9:00 AM CDTRiver Flood WarningTSARogers, Tulsa60 hr
Jun 16, 1:54 PM CDTSpecial Weather StatementTSAOsage, Pawnee66 min
Jun 16, 1:57 PM CDTRiver Flood WarningTSANowata12 hr
Jun 16, 2:26 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Jun 16, 2:43 PM CDTRiver Flood WarningTSACreek72 hr
Jun 16, 2:46 PM CDTRiver Flood WarningTSAWashington12 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSAOsage, Tulsa11 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSATulsa6 hr
Jun 16, 3:18 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee57 min
Jun 16, 4:03 PM CDTSpecial Weather StatementTSAMcIntosh57 min
Jun 16, 5:20 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, Pushmataha70 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.